Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186

  [Search Papers]
1761. H. Ghafarnejad and H. Salehi,
Hadamard Renormalization, Conformal Anomaly and Cosmological Event Horizons
Phys. Rev. D 56(1997), 4633-4639  [abstract]   
arXive.org link: hep-th/9709158 [ abs, src, ps, others], cited by
IPM/P-1997/029
 
1762. H. Salehi,
Duality and Cosmological Constant
Int. J. Theor. Phys. 36(1997), 2035-2042  [abstract]   
arXive.org link: hep-th/9709157 [ abs, src, ps, others], cited by
IPM/P-1997/028
 
1763. M. Khorrami and M. Alimohammadi,
Observables of the Generalized 2D Yang-Mills Theories on Arbitrary Surfaces: A Path Integral Approach
Mod. Phys. Lett. A 12(1997), 2265-2270  [abstract]   
arXive.org link: hep-th/9612018 [ abs, src, ps, others], cited by
IPM/P-1997/025
 
1764. A. Aghamohammadi, M. Alimohammadi and M. Khorrami,
A Pseudo-Conformal Representation of the Virasoro Algebra
Mod. Phys. Lett. A 12(1997), 1349-1353  [abstract]   
arXive.org link: hep-th/9611009 [ abs, src, ps, others], cited by
IPM/P-1997/018
 
1765. M. Abolfath, J.J. Palacios, H.A. Fertig, S.M. Grivin and A.H. MacDonald,
A Critical Comparison of Field Theory and Microscopic Wave Functions for Skyrmions in Quantum Hall Ferromagnets
Phys. Rev. B 56(1997), 6795-6804  [abstract]   
arXive.org link: cond-mat/9705125 [ abs, src, ps, others], cited by
IPM/P-1997/016
 
1766. A. Shafiekhani and M. Khorrami,
Exactly and Quasi-Exactly Solvable Modelson the Basis of osp(2|1)
Mod. Phys. Lett. A 12(1997), 1655-1661  [abstract]   
arXive.org link: hep-th/9706164 [ abs, src, ps, others], cited by
IPM/P-1997/015
 
1767. A.M. Ghezelbash and V. Karimipour,
Global Conformal Invariance in D Dimensional and Logarithmic Correlation Functions
Phys. Lett. B 402(1997), 282-289  [abstract]   
arXive.org link: hep-th/9704082 [ abs, src, ps, others], cited by
IPM/P-1997/014
 
1768. M. Alimohammadi and M. Khorrami,
Greens Functions of 2-Dimensional Yang-Mills Theoies on Nonorientable Surfaces
Z. Phys. C 76(1997), 729-731  [abstract]   
arXive.org link: hep-th/9608144 [ abs, src, ps, others], cited by
IPM/P-1997/012
 
1769. A. Langari and V. Karimipour,
Quantum Renormalization Group for 1 Dimensional Fermion Systems: A Modified Scheme
Phys. Lett. A 236(1997), 106-112  [abstract]   
arXive.org link: cond-mat/9611128 [ abs, src, ps, others], cited by
IPM/P-1997/004
 
1770. M. Khorrami, M.R. Rahimi Tabar and A. Aghamohammadi,
The Logarithmic Conformal Field Theories
Nucl. Phys. B 497(1997), 555-566  [abstract]   
arXive.org link: hep-th/9610168 [ abs, src, ps, others], cited by
IPM/P-1996/039
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.